# SDR SWAA2021042759660

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS773 LBL20 TO RBL20 WL157. / NO ALLOWABLE DAMAGE LIMITS IN SRM; REPAIR BY REPLACEMENT. REPLACED ACB FLOOR SUPPORT SPLICE AT BS 773 IAW SRM 51-40-02 AND BOEING DWG 146A7500
